MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed loci high-sensitivity troponin i (tnih) result obtained on a patient sample on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the information provided by the customer and instrument data files.Calibration and quality control (qc) recovered within the customer¿s expected ranges prior to patient sample testing.Siemens reviewed the clot check data and found that the pressure variation was present during the auto-rerun of the initial sample, where the depressed result was obtained.Siemens determined that the probable cause of the event was consistent with the presence of short sample.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed loci high-sensitivity troponin i (tnih) result on a patient sample on a dimension exl 200 integrated chemistry system.Initially the sample was processed on the original dimension exl 200 integrated chemistry system and a higher result was obtained considered correct and the result was not reported to the physician(s).The same sample was auto reprocessed on the original dimension exl 200 integrated chemistry system, a lower result was obtained, considered erroneously depressed and reported to the physician(s).A new sample was drawn from the same patient and processed on the original dimension exl 200 integrated chemistry system and a higher result was obtained.The same sample was auto reprocessed on the same dimension exl 200 integrated chemistry system and a higher result was obtained.The new sample results were consistent with the initial result, considered correct and reported to the physician(s).The initial sample was reprocessed again on the original dimension exl 200 integrated chemistry system and a higher result was obtained consistent with new sample results and the initial result, considered correct and reported to the physician(s).The patient was started with anticoagulant therapy based on the erroneously depressed result.There are no known reports of adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) result or anticoagulant therapy.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LOCI HIGH-SENSITIVITY TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22587860
Report Number2517506-2025-00116
Device Sequence Number18476862
Product Code MMI
UDI-Device Identifier00842768037726
UDI-Public(01)00842768037726(10)EA5327(17)251123
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Model NumberN/A
Device Catalogue NumberRF627 SMN 10471068
Device Lot NumberEA5327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale